MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII C/R ART INS SZ 3-4 9MM; PRSTHSS,KNEEL,SEMI-CONSTRNED,CMNTD,POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. GII C/R ART INS SZ 3-4 9MM; PRSTHSS,KNEEL,SEMI-CONSTRNED,CMNTD,POLYMER/METAL/POLYMER
Catalog Number 71420490
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/12/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to extremely unstable primary total knee replacement.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached the results of our investigation.

Brand Name
GII C/R ART INS SZ 3-4 9MM
Common Device Name
PRSTHSS,KNEEL,SEMI-CONSTRNED,CMNTD,POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7134517
Report Number1020279-2017-01302
Device Sequence Number864267
Product Code JWH
UDI-Device Identifier03596010207890
UDI-Public03596010207890
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2020
Device Catalogue Number71420490
Device Lot Number10BM12179
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2017
Supplement Date Received by Manufacturer12/12/2017
Initial Report FDA Received Date12/20/2017
Supplement Report FDA Received Date02/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age80 YR
Patient Weight89